CSpace

Browse/Search Results:  1-10 of 31 Help

Selected(0)Clear Items/Page:    Sort:
Space-time finite element method for the distributed-order time fractional reaction diffusion equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2020, 卷号: 152, 页码: 446-465
Authors:  Bu, Weiping;  Ji, Lun;  Tang, Yifa;  Zhou, Jie
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
Distributed-order reaction diffusion equation  Space-time finite element method  Graded time mesh  Well-posedness  Error estimate  Sum-of-exponentials approximation  
Superconvergence Analysis of Anisotropic FEMs for Time Fractional Variable Coefficient Diffusion Equations 期刊论文
BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, 2020, 页码: 19
Authors:  Wei, Yabing;  Zhao, Yanmin;  Wang, Fenling;  Tang, Yifa;  Yang, Jiye
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
L2-1(sigma) approximation  Anisotropic meshes  Time fractional variable coefficient diffusion equations  Convergence and superconvergence  
Anisotropic linear triangle finite element approximation for multi-term time-fractional mixed diffusion and diffusion-wave equations with variable coefficient on 2D bounded domain 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 78, 期号: 5, 页码: 1705-1719
Authors:  Zhao, Yanmin;  Wang, Fenling;  Hu, Xiaohan;  Shi, Zhengguang;  Tang, Yifa
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
Multi-term time-fractional mixed diffusion-wave equations  Linear triangle finite element  L1 time-stepping method  Crank-Nicolson scheme  Unconditional stability  Convergence and superconvergence  
A novel high-order approximate scheme for two-dimensional time-fractional diffusion equations with variable coefficient 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 78, 期号: 5, 页码: 1288-1301
Authors:  Wang, Fenling;  Zhao, Yanmin;  Chen, Chen;  Wei, Yabing;  Tang, Yifa
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
Time-fractional diffusion equations  Variable coefficient  Quasi-Wilson nonconforming anisotropic finite element  L2-1(sigma) formula  Stability  Superclose and superconvergence  
Convolution Quadrature Methods for Time-Space Fractional Nonlinear Diffusion-Wave Equations 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2019, 卷号: 9, 期号: 3, 页码: 538-557
Authors:  Huang, Jianfei;  Arshad, Sadia;  Jiao, Yandong;  Tang, Yifa
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
Fractional diffusion-wave equation  nonlinear source  convolution quadrature  generating function  stability and convergence  
Superconvergence analysis of FEM for 2D multi-term time fractional diffusion-wave equations with variable coefficient 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2019, 页码: 15
Authors:  Shi, Y. H.;  Zhao, Y. M.;  Wang, F. L.;  Tang, Y. F.
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
Multi-term time fractional diffusion-wave equations  linear triangular finite element  Crank-Nicolson approximation  stability  superclose and superconvergence  
On banded M-splitting iteration methods for solving discretized spatial fractional diffusion equations 期刊论文
BIT NUMERICAL MATHEMATICS, 2019, 卷号: 59, 期号: 1, 页码: 1-33
Authors:  Bai, Zhong-Zhi;  Lu, Kang-Ya
Favorite  |  View/Download:9/0  |  Submit date:2019/12/13
Matrix splitting  Iteration method  Convergence property  Spatial fractional diffusion equation  
ALTERNATING DIRECTION IMPLICIT SCHEMES FOR THE TWO-DIMENSIONAL TIME FRACTIONAL NONLINEAR SUPER-DIFFUSION EQUATIONS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2019, 卷号: 37, 期号: 3, 页码: 297-315
Authors:  Huang, Jianfei;  Zhao, Yue;  Arshad, Sadia;  Li, Kuangying;  Tang, Yifa
Favorite  |  View/Download:19/0  |  Submit date:2019/03/05
Time fractional super-diffusion equation  Nonlinear system  ADI schemes  Stability  Convergence  
alternatingdirectionimplicitschemesforthetwodimensionaltimefractionalnonlinearsuperdiffusionequations 期刊论文
计算数学英文版, 2019, 卷号: 037, 期号: 003, 页码: 297
Authors:  Jianfei Huang;  Yue Zhao;  Sadia Arshad;  Kuangying Li;  Yifa Tang
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
A Fast Algorithm for the Caputo Fractional Derivative 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 8, 期号: 4, 页码: 656-677
Authors:  Wang, Kun;  Huang, Jizu
Favorite  |  View/Download:12/0  |  Submit date:2019/03/05
Caputo derivative  fast algorithm  polynomial approximation  error  graded mesh